# SDR SWAA2012050803740

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 88,664 hours, 61,126 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 65445708
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  SMELLED A FAINT ODOR OF CHLORINE.  FLIGHT ATTENDANTS IN AFT GALLEY SMELLED IT STRONGLY & SAW IT WAS COMING FROM THE AFT GALLEY VENTS,  DIVERTED AND DECLARED EMERGENCY.  FLIGHT DECK CREW O2 WAS USED IN FLIGHT.  FOUND NR 2 T/R FUSE ABOVE HEAT EXCHANGER LEAKING.  SECURED EXCHANGER IAW AMM.  REMOVED AND REPLACED RIGHT AND LEFT WATER SEPARATOR FILTERS IAW AMM.  REMOVED AND REPLACED RECIRCULATION FILTER IAW M/M.
